# SDR FDEA202410161529

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N170FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63102
- Aircraft time: 9,913 hours, 4,842 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Flap, Boeing
- Component part number: 11312201411G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBD FLAP (OUTBD SECTION), LEADING EDGE WITH DELAMINATION. LH WING INBD FLAP (OUTB SECTION) LEADING EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R   REPAIR 1 FIGURE 201 (SHEET 2) AND (SHEET 5) TABLE 1 AND SRM 51-70-17-0G PAR 4.A FIGURE 10   (SHEET 1) REV 90 AUG 15/2024
